ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 7" (18CM) APPX 0.24ML, SMALLBORE PRESSURE INFUSION (400PSIG) EXT SET W/MICROCLAV; SET, ADMINISTRATION, INTRAVASCULAR
Back to Search Results |
| Catalog Number |
MC33150 |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/11/2024
Type of Reportable Event
Malfunction
Event or Problem Description
The event involved a 7" (18cm) appx 0.24ml, smallbore pressure infusion (400psig) ext set w/microclave¿ clear, purple clamp, rotating luer where it was reported that there was a crack on the j-loop.There was patient involvement, and no human harm.
Additional Manufacturer Narrative
One used, list #mc33150, was returned for evaluation, as it received an unknown solution, and a bump/crack was observed on shuntless microclave.No mating device was returned for evaluation.The set was tested as per procedure and no leaks were observed.Complaint of crack can be confirmed.However, how, when, or where this break occurs is unknown.The lot history was reviewed, and no nonconformities were identified that may have contributed to the reported complaint.